# SDR OG5R20110714001

- Difficulty date: June 17, 2011
- Submitted: July 14, 2011
- Operation: General aviation
- Aircraft: N536ND
- Make and model: Cessna 172S
- Aircraft serial: 10932
- Aircraft time: 1,164 hours
- Engine: Lyc IO360L2A
- Engine time: 1,164 hours
- Propeller: Mcauly 1A170E
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 606C668
- Condition: Deflated
- Location: Zone 700
- Part time: 468 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT MAIN TIRE WENT FLAT ON TAXI.  RECURRING PROBLEM.
